# SDR SIMA20150525001

- Difficulty date: May 25, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N649PP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145234
- Aircraft time: 36,416 hours, 32,755 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: De-Ice Valve
- Part number: 10006491
- Part serial: 9910099
- Condition: Failed
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING THE ICE PROTECTION TEST,  PNEUMATIC IN FLIGHT, THE LOCAL WING LIGHT DID NOT ILLUMINATE.  15 SECONDS  INTO THE TEST EICAS DISPLAYED WING ANTI-ICE FAIL CAUTION MSG.  TRANSFERRED TO NRWC 649-DFW-02152.  R & R RELAYS K0528 & K0361.  R & R NR 1 & 2 WING ANTI-ICE VLVS.  OPERATIONS CHECKED GOOD AMM 20-13-02, 30-11-01 & 30-00-00.  NO MSGS ON CMC.  LT WING DE-ICE PN 10006491 & SN 200001059.
